I am a 36 year old woman who has been seen because of chronic swelling of the occipital glands on the back of my head above the hairline. These glands will get huge and painful and no doctor seems concerned and just gives me an antibiotic. Sometimes the glands will stay swollen for weeks and other for days. I have no symptoms of a cold, bite, or anything that could be the reason of infection. I was seen recently with the same issue and an issue of itching with sportic bumps and rash. I take zytec daily since I have a sensititvity with my skin. I was told to take an antibiotic for the glands and take benadryl f0or the itching. the benedryl is doing nothing for the itching and only causing drowsiness. Over the past week now that i have had the swollen glands and itching, i have only slept a few hours a nightl Lab results came back with a 262 for tryglicerides but everything else was normal. any suggestions?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.